Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Isoperimetric inequalities involving heat flow under linear radiation conditions


Author: Andrew Acker
Journal: Proc. Amer. Math. Soc. 64 (1977), 265-271
MSC: Primary 35J99; Secondary 49H05
MathSciNet review: 0445122
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Under the assumption that a constant linear radiation condition holds on each boundary component, we show that the annulus and the strip are heat-flow minimizing with respect to area-preserving variations in one (for the annulus: the outer) boundary component.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J99, 49H05

Retrieve articles in all journals with MSC: 35J99, 49H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0445122-1
PII: S 0002-9939(1977)0445122-1
Article copyright: © Copyright 1977 American Mathematical Society